# SDR DALA2017032602494

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,886 hours, 37,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL CORRODED STA 1600 TO 1620 RBL3. REMOVED AND REPLACED AFT CARGO INTERCOSTAL FROM STA 1600 TO STA 1620 RBL 3 IAW SRM 51-40-05 STEP 4 FIG 1 FIG 3 AND SRM 51-40-02 STEP 4B AND DWG 146N5432 REV -. INTERCOSTAL ORIGINAL THICKNESS .040 MATERIAL LOSS 100% FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53  DETAIL V.
